RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2015, Number 4, Pages 46–54 (Mi ivm8989)  

This article is cited in 4 scientific papers (total in 4 papers)

On a problem with shift for degenerate equation of mixed type

M. Mirsaburov, S. T. Chorieva

Chair of Differential Equations and Geometry, Termez State University, 43 F. Khodzhaev str., Termez, 190111 Republic of Uzbekistan

Abstract: In this paper, for a class of equations of mixed type, we consider a problem with shift on a boundary characteristic. We prove theorems of uniqueness and existence of a solution to formulated problem.

Keywords: shift condition on a bounded characteristic, uniqueness of solution, singular integral equation, isolated singularity of the first order, Wiener–Hopf equation, index of equation.

Full text: PDF file (194 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2015, 59:4, 38–45

UDC: 517.956
Received: 16.10.2013

Citation: M. Mirsaburov, S. T. Chorieva, “On a problem with shift for degenerate equation of mixed type”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, no. 4, 46–54; Russian Math. (Iz. VUZ), 59:4 (2015), 38–45

Citation in format AMSBIB
\Bibitem{MirCho15}
\by M.~Mirsaburov, S.~T.~Chorieva
\paper On a~problem with shift for degenerate equation of mixed type
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2015
\issue 4
\pages 46--54
\mathnet{http://mi.mathnet.ru/ivm8989}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2015
\vol 59
\issue 4
\pages 38--45
\crossref{https://doi.org/10.3103/S1066369X15040052}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925705727}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8989
  • http://mi.mathnet.ru/eng/ivm/y2015/i4/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Mirsaburov, “Problem with analogs of the Frankl' condition on a characteristic and the degeneration segment for an equation of mixed type with a singular coefficient”, Differ. Equ., 53:6 (2017), 773–783  crossref  mathscinet  zmath  isi  scopus
    2. M. Mirsaburov, “The problem with missing condition of shift for singular coefficiensy Gellerstedt equation”, Russian Math. (Iz. VUZ), 62:5 (2018), 44–54  mathnet  crossref  isi
    3. Mirsaburova G.M., “Problem With An Analog of the Frankl Condition on the Boundary Characteristic and General Transmission Conditions on the Degeneration Segment For a Class of Mixed Type Equations”, Differ. Equ., 55:12 (2019), 1598–1610  crossref  isi
    4. Gulnora M. Mirsaburova, “Zadacha s nelokalnymi usloviyami na chastyakh granichnykh kharakteristik i na otrezke vyrozhdeniya dlya uravneniya Gellerstedta s singulyarnym koeffitsientom”, Izv. vuzov. Matem., 2020, no. 1, 64–83  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:81
    Full text:15
    References:25
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020